CureZone   Log On   Join
Re: Please Help!! Cramps and diarrhea
 
mickey69 Views: 61,114
Published: 15 years ago
 
This is a reply to # 925,849

Re: Please Help!! Cramps and diarrhea


hey there,
my answer to just about anythink is get the IUD out of you.
it sounds like all the side effects that we all are having, But, i cant say much for the diarahia part becourse i have read most of everythink on here and havent seen much about it, but that dont mean that it isent from the IUD, but everythink else you are feeling is, iam pretty sure of it.so, here is my INPUT, get it out of you and see what happens after that. i had my IUD for 13 month and my side effect didnt start untill i was in it for a good 9 month or so. so yes it could be the IUD
the doc, will tell you that it could not be the IUD, but listing to your boddy, it knows whats good for it and what isent.
if you get it out, its a piece of cake , unless there are problemes, dont wanto scare you, just wanto let you know.
good luck and keep us posted.
mickey
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.078 sec, (1)